# SDR SIMA20130227001

- Difficulty date: February 27, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,890 hours, 29,615 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3404 THE CREW REPORTED THAT UPON REACHING 15600 FEET ON DEPARTURE THE CABIN ALTITUDE BEGAIN TO CLIMB IN THE AMBER THEN RED ON EICAS.  THE CREW DECLARED AN EMERGENCY AND BEGAIN A DESCENT AND COMPLIED WITH AOM VOL 1 PROCDURES.  THE AIRCRAFT LANDED WITHOUT INCIDENT RETURNING TO DFW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FAULTY DIGITAL CONTROLLER.  REMOVED AND REPLACED DIGITAL CONTROLLER IAW EMB-145 AMM 21-31-01.  THE OPERATIONAL CHECK WAS GOOD IAW MM 21-31-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
